Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada Side Effects or Symptoms of Early Infection?
Oct 17, 2008

I'm on a 28 day course of Truvada for PEP after unprotected receptive anal intercourse (without ejaculation). I have had a chronic headache and increasing muscle pain. I'm on day 16. Is the muscle pain a common side effect of Truvada or, could this be seroconversion symptoms? I have no fever, rash, GI symptoms or other flu-like symptoms. thanks

Response from Dr. Henry

Muscle pain and headache are common symptoms in the general population are sometimes seen in the setting of HIV seroconversion or due to Truvada so development of those symptoms are very non-specific. KH



Previous
Fever after starting PEP
Next
black pigments

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement